# SDR DALA2015041902807

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -Y465 AT AFT GALLEY AREA FROM FRAME 64 TO FRAME 67, L=4"; W=2"; D=0.009".  SSI 534147.  REPLACED FLOORBEAM -Y465 AND FASTENERS LOCATED BETWEEN FR 64 TO FR 67 IAW SRM 51-72-11 AND DWG D53472816.
